I don't know where this 'shrinkage' converted to LOSS OF TISSUE! This dosn't happen. Its just loss of blood flow due to a decrease in metabolic demand.
And of course like all receptor mediated drugs, hcg causes a phenomenon in pharmacology known as TOLERANCE! The more you use, the more 'tolerant' you become to its use.
That causes receptor up regulation, and basically takes away any advantage you have, of comming off hcg, and expecting your own body's LH production to have as great of an effect on these same receptors, as the hcg had. So your back to square one again untill these receptors down regulate. This btw can take a while (were talking weeks to possibly months)
Better, especially when deca is being used, to use a low dose of testosterone at 100mg per week, while you wait for the deca to leave you system (six weeks). At that point, the best approach is to either use clomid and nolva and recover out of a semicrash, or do as I recomend and gradually taper for another 6 weeks. During this time testicular hypertrophy occurs, the g/f wife is kept satisfied, and there is no crash.
I have gone through this many time, however the only use I see for hcg, is if you have a hypothalmus/ pituitary dysfunction.
Hcg use is just a temporary fix, which in the end you'll just happen to have to recover from anyway as well.
The notion that using one hormone i.e. AAS is bad for the hpta, but that using two different hormones i.e. HCG. is better is plain stupid. How do two negatives equal a positive?